# SDR DALA2021110306774

- Difficulty date: May 31, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,331 hours, 38,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CORROSION AFT MOVABLE FAIRING WEB ON RH PYLON. CORRECTIVE ACTION: REPLACED AFT MOVABLE FAIRING WEB PER SRM A320 51-72-11. (1825789)
